# SDR DALA2024121011604

- Difficulty date: December 9, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 92,678 hours, 39,798 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 ENTRY DOOR ARMING LEVER HARD TO OPERATE, DOOR DISARMED FLAP ON DOOR 3 R FELL OFF / LOCATIONS:610. CORRECTIVE ACTION: INSTALLED 2 MISSING TRIM SCREWS PER SRM. (0700535)
